Author Topic: Today is the day......Finally!  (Read 1015 times)

[Buddie]

Re: Today is the day......Finally!
« Reply #10 on: October 10, 2019, 08:44:44 pm »
So I had tried some supplements but it seemed like everything caused an uptick in my symptoms so I stayed away.  I even had to be super careful about drinking bottled water with added magnesium. The only thing I took for about 2 1/2 years was plain Tylenol. Itís only in the past 6 months that I can take a vitamin without any problems. The first symptoms to leave were the loss of taste and smell, then burning skin, wonky eyesight and tinnitus. The last to leave were the head symptoms. The floaty head and dizziness were the last to go.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Today is the day......Finally!
« Reply #11 on: October 10, 2019, 08:56:04 pm »
Thanks, Susan.....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Today is the day......Finally!
« Reply #12 on: October 11, 2019, 01:23:23 am »
Congratulations  ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Today is the day......Finally!
« Reply #13 on: October 21, 2019, 07:21:50 pm »
Thank you for your encouragement! I will be saving this as one of the success stories to re-read on my journey to recovery!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Today is the day......Finally!
« Reply #14 on: October 22, 2019, 03:35:32 pm »
I remember thinking the same thing, that the success stories were just made up to make people feel better. I think many become entrenched in negative thinking after having taken these meds for some time and becomes very difficult to accept any positivity especially during withdrawal when everything is amplified.

Thank you for coming back to share and spread [...] to those suffering.

-na  :angel:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.